Almost Engel locally finite varieties of associative rings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 41-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_11_a5,
author = {Yu. N. Mal'tsev},
title = {Almost {Engel} locally finite varieties of associative rings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--42},
year = {1982},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_11_a5/}
}
Yu. N. Mal'tsev. Almost Engel locally finite varieties of associative rings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1982), pp. 41-42. http://geodesic.mathdoc.fr/item/IVM_1982_11_a5/